# SDR FDEA201810293148

- Difficulty date: October 29, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 27,398 hours, 15,247 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED OIL CANNING AT INBOARD PYLON SKIN. ROUGHLY NACELLE STA 198.00. OPEN PNL 421CL. FOUND 6 CRACKS AT BOTH LIGHTING HOLES. TERMINATING ACTION ACCOMPLISHED FOR SRM 54-52-11-101-2. COMPLIED WITH EA  6-5430-T0343253 REV A PART 1. RT PYLON REPAIR OF SKIN OIL CANNING AND PART 2 BOTTOM PLATE CRACKING.
